# SDR AWXA200501400

- Difficulty date: October 27, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 45,856 hours, 32,617 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300166
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C13 CHECK DISCOVERED WEB CRACKED, 2.0 INCHES, AT BS 178, WL 218 AND BL 12R.  MAINTENANCE CUTOUT DAMAGED PORTION OF BULKHEAD WEB IAW BOEING 737-300 SRM 53-10-08-2R9.  FABRICATED DOUBLER AND FILLER IAW BOEING 737-300 SRM 53-10-08-2R9.  INSTALLED FABRICATED REPAIR PARTS AT BS 178, WL 218 AND BL 12R IAW BOEING 737-300 SRM 53-10-08-2R9.
